MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SPEEDPLATE QUAD 28X17X14MM ANATOMIC COMPRESSION IMPLANT; STAPLE

TREACE MEDICAL CONCEPTS LAPIPLASTY SPEEDPLATE QUAD 28X17X14MM ANATOMIC COMPRESSION IMPLANT; STAPLE
Model Number SK53
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, two backed out speedplates were discovered via a radiographic image from a post-op follow-up.No other patient outcomes were reported as a result of this event.Although there has been no injury reported and no information has been received indicating this malfunction has resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, two backed out speedplates were discovered via a radiographic image from a post-op follow-up.No other patient outcomes were reported as a result of this event.Additional information indicates the patient is also being treated for cellulitis and has experienced a near-complete loss of correction.The surgeon noted the patient walks on the foot without a boot, has not used their scooter, and has been weight-bearing before the surgeon allowed it.No devices were returned for evaluation as the hardware remains implanted.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, additional information indicates it is likely that patient non-compliance could have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2024-00237.

Brand Name
LAPIPLASTY SPEEDPLATE QUAD 28X17X14MM ANATOMIC COMPRESSION IMPLANT
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20815525
Report Number3011623994-2024-00236
Device Sequence Number9302195
Product Code JDR
UDI-Device Identifier00810111222396
UDI-Public(01)00810111222396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK53
Device Lot Number300522901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale